Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Tremor

It's possible that the tremor is due to Parkinson's disease, especially if you have other associated symptoms, such as a decrease in dexterity or coordination; a tremor of the chin, lips or tongue; or an overall tendency not to move. The side-effects of antipsychotic medications can cause similar symptoms.

Of course, these symptoms can occur on their own or with other conditions. If you are concerned about the possibility of Parkinson's disease (or if you are taking an antipsychotic medication), make an appointment with your doctor.

Would you like to quit now? Or, would you prefer to explore other potential causes of tremor?

I'd like to explore other possibilities.

I'd like to quit now.

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide